# SDR AALA20021784

- Difficulty date: December 6, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 34443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, L1 DOOR PORTABLE FLASHLIGHT INOPERATIVE.  REPLACED EMERGENCY PORTABLE FLASHLIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
